AMS eContent Search Results
Matches for: msc=(53C40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 195 found      Go to page: 1 2 3 4 5 > >>

[31] Hong-Wei Xu and Juan-Ru Gu. The differentiable sphere theorem for manifolds with positive Ricci curvature. Proc. Amer. Math. Soc. 140 (2012) 1011-1021. MR 2869085.
Abstract, references, and article information   
View Article: PDF

[32] Yi Li. Harnack inequality for the negative power Gaussian curvature flow. Proc. Amer. Math. Soc. 139 (2011) 3707-3717. MR 2813400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Jia-Yong Wu and Yu Zheng. Relating diameter and mean curvature for Riemannian submanifolds. Proc. Amer. Math. Soc. 139 (2011) 4097-4104. MR 2823054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Chengjie Yu. Nonpositively curved Hermitian metrics on product manifolds. Proc. Amer. Math. Soc. 139 (2011) 1469-1472. MR 2748441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Vladimir I. Oliker. A characterization of revolution quadrics by a system of partial differential equations. Proc. Amer. Math. Soc. 138 (2010) 4075-4080. MR 2679628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Vincent Bonini, José M. Espinar and Jie Qing. Correspondences of hypersurfaces in hyperbolic Poincaré manifolds and conformally invariant PDEs. Proc. Amer. Math. Soc. 138 (2010) 4109-4117. MR 2679632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Qin Zhang. The pinching constant of minimal hypersurfaces in the unit spheres. Proc. Amer. Math. Soc. 138 (2010) 1833-1841. MR 2587468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Tatsuyoshi Hamada and Katsuhiro Shiohama. Complete real hypersurfaces in compact rank one symmetric spaces. Proc. Amer. Math. Soc. 137 (2009) 3905-3910. MR 2529899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Huixia He and Hui Ma. Lagrangian Bonnet pairs in $\mathbb CP^2$. Proc. Amer. Math. Soc. 137 (2009) 2725-2731. MR 2497485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] G. Pacelli Bessa and M. Silvana Costa. Eigenvalue estimates for submanifolds with locally bounded mean curvature in $N \times \mathbb {R}$. Proc. Amer. Math. Soc. 137 (2009) 1093-1102. MR 2457451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Jürgen Berndt and José Carlos Díaz-Ramos. Real hypersurfaces with constant principal curvatures in the complex hyperbolic plane. Proc. Amer. Math. Soc. 135 (2007) 3349-3357. MR 2322767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] John Douglas Moore. Correction for: ``Bumpy metrics and closed parametrized minimal surfaces in Riemannian manifolds''. Trans. Amer. Math. Soc. 359 (2007) 5117-5123. MR 2320662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Theodoros Vlachos. Homology vanishing theorems for submanifolds. Proc. Amer. Math. Soc. 135 (2007) 2607-2617. MR 2302582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] T. Hasanis, A. Savas-Halilaj and T. Vlachos. Complete minimal hypersurfaces in the hyperbolic space $\mathbb{H}^{4}$ with vanishing Gauss-Kronecker curvature. Trans. Amer. Math. Soc. 359 (2007) 2799-2818. MR 2286057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] John Douglas Moore. Bumpy metrics and closed parametrized minimal surfaces in Riemannian manifolds. Trans. Amer. Math. Soc. 358 (2006) 5193-5256. MR 2238914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Dirk Töben. Parallel focal structure and singular Riemannian foliations. Trans. Amer. Math. Soc. 358 (2006) 1677-1704. MR 2186992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Hilário Alencar, Harold Rosenberg and Walcy Santos. On the Gauss map of hypersurfaces with constant scalar curvature in spheres. Proc. Amer. Math. Soc. 132 (2004) 3731-3739. MR 2084098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Alfonso Carriazo and Luis M. Fernández. Submanifolds associated with graphs. Proc. Amer. Math. Soc. 132 (2004) 3327-3336. MR 2073309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Barbara Opozda. Locally homogeneous affine connections on compact surfaces. Proc. Amer. Math. Soc. 132 (2004) 2713-2721. MR 2054798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Fernando Etayo. The measure of holomorphicness of a real submanifold of an almost Hermitian manifold. Proc. Amer. Math. Soc. 131 (2003) 2911-2920. MR 1974349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] John Douglas Moore. Euler characters and submanifolds of constant positive curvature. Trans. Amer. Math. Soc. 354 (2002) 3815-3834. MR 1911523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Linus Kramer. Homogeneous spaces, Tits buildings, and isoparametric hypersurfaces. Memoirs of the AMS 158 (2002) MR 1904708.
Book volume table of contents

[53] Martina Brück, Xi Du, Joonsang Park and Chuu-Lian Terng. The submanifold geometries associated to Grassmannian systems. Memoirs of the AMS 155 (2002) MR 1875645.
Book volume table of contents   

[54] Daniel A. Grossman and Weiqing Gu. Uniqueness of volume-minimizing submanifolds calibrated by the first Pontryagin form. Trans. Amer. Math. Soc. 353 (2001) 4319-4332. MR 1851172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Antonio J. Di Scala and Carlos Olmos. Variationally complete representations are polar. Proc. Amer. Math. Soc. 129 (2001) 3445-3446. MR 1845024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Yi-Jung Hsu and Tai-Ho Wang. A global pinching theorem for surfaces with constant mean curvature in $S^3$. Proc. Amer. Math. Soc. 130 (2002) 157-161. MR 1855633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Theodoros Vlachos. A sphere theorem for odd-dimensional submanifolds of spheres. Proc. Amer. Math. Soc. 130 (2002) 167-173. MR 1855635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Liang Xiao. Principal curvatures of isoparametric hypersurfaces in $\mathbb{C}P^{n}$. Trans. Amer. Math. Soc. 352 (2000) 4487-4499. MR 1779484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Sebastián Montiel. Willmore two-spheres in the four-sphere. Trans. Amer. Math. Soc. 352 (2000) 4469-4486. MR 1695032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Manuel Barros, Angel Ferrández, Pascual Lucas and Miguel A. Meroño. A criterion for reduction of variables in the Willmore-Chen variational problem and its applications. Trans. Amer. Math. Soc. 352 (2000) 3015-3027. MR 1621713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 195 found      Go to page: 1 2 3 4 5 > >>